Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 19, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 10, 2009, 10:45 AM CDT for 4 counties in Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 10:45 AM CDT (15:45 UTC)
- Expired
- Apr 10, 2009, 11:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Houston County, TN, Humphreys County, TN, Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:04 AM CDT | HAIL 0.75 | Tennessee Ridge, TN | PENNY SIZE HAIL REPORTED IN TENNESSEE RIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 8:53 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOHX 101545
TOROHX
TNC005-083-085-161-101615-
/O.NEW.KOHX.TO.W.0019.090410T1545Z-090410T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1045 AM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BENTON COUNTY IN MIDDLE TENNESSEE...
WESTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL STEWART COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1115 AM CDT
* AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES
SOUTHWEST OF TENNESSEE RIDGE...OR 8 MILES NORTHEAST OF CAMDEN...
MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE...
6 MILES SOUTHWEST OF TENNESSEE RIDGE BY 1115 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3637 8803 3637 8800 3638 8801 3648 8788
3627 8767 3610 8805 3626 8810 3631 8810
TIME...MOT...LOC 1545Z 240DEG 21KT 3617 8803
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:18 AM CDT, 7 hours 27 minutes earlier.
Area forecast discussion, Apr 10, 3:18 AM CDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 318 AM CDT FRI APR 10 2009 .DISCUSSION... LATEST ANALYSIS SHOWING TIGHT SURFACE LOW ACROSS SOUTHWEST MO...WITH ITS ASSOCIATED WARM NO JUST NORTH OF THE MID STATE AND A COLD FRONT DOWN INTO EAST TX. ALOFT...CLOSED ML/UL LOWS TRAILING JUST BEHIND. AIRMASS OVER THE CWA CURRENTLY ONLY MARGINALLY UNSTABLE AND DEWPTS STILL REMAINING ON THE LOWER SIDE AND DEEP LAYER MOISTURE SOMEWHAT LACKING. LINE OF STORMS MOVING IN FROM WEST TN REMAINS FAIRLY ORGANIZED BUT HAS ALSO SHOWN SIGNS OF WEAKENING THE PAST FEW HOURS. SFC LOW EXPECTED TO MOVE ACROSS KY TODAY AS UPPER LOWS OPEN. THIS WILL DRAG THE COLD FRONT THROUGH THE CWA THIS AFTERNOON. FORECAST SOUNDINGS SHOWING THERMO-DYNAMIC PARAMETERS CONTINUING THEIR CURRENT UPSWING THROUGH THE MORNING AS COLD FRONT PUSHES CLOSER...AND WIND FIELDS STRENGTHEN. CURRENT CONVECTION EXPECTED TO PUSH THROUGH EARLY THIS MORNING WITH MAINLY ISOLATED SEVERE POTENTIAL BUT AS DEEP MOISTURE INCREASES LATER...ANOTHER ROUND OF STRONG-SEVERE STORMS IS EXPECTED JUST AHEAD OF FRONTAL BOUNDARY. DEEP-LAYER SHEAR...STRONG INSTABILITY...AND LEFTOVER BOUNDARIES LIKELY TO SPAWN A FEW SUPERCELLS THIS AFTERNOON AS WELL...ESPECIALLY SOUTH AND EAST. THE COLD FRONT AND UPPER TROUGH MOVE OFF THE PLATEAU TONIGHT LEAVING MAINLY A FEW SHOWERS ACROSS THE AREA...AND POSSIBLY ONE OR TWO EARLY SATURDAY MORNING SHOWERS NORTHEAST. SFC RIDGE AND UPPER HIGH OVER THE WEEKEND WILL GIVE WAY TO ANOTHER TIGHT SFC/UPPER LOW PASSING NORTH MONDAY/MONDAY NIGHT. SHOWERS/STORMS HOWEVER WILL DEVELOP WELL OUT AHEAD WITH PASSING WARM FRONT SUNDAY NIGHT AND CONTINUE UNTIL FRONT PASSES MONDAY NIGHT. TUESDAY AND WEDNESDAY EXPECTED TO BE GENERALLY DRY WITH THE NEXT SYSTEM BRINGING SHOWERS/STORMS BACK INTO THE FOLD THURSDAY/THURSDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 70 46 62 41 / 80 30 0 0 CLARKSVILLE 69 43 62 38 / 80 20 0 0 CROSSVILLE 66 46 59 37 / 90 50 20 0 COLUMBIA 70 47 63 42 / 80 20 0 10 LAWRENCEBURG 71 47 64 42 / 60 20 0 10 WAVERLY 69 44 63 40 / 80 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Apr 10, 5:02 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 502 AM CDT FRI APR 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-111015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 502 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING...AS A STRONG COLD FRONT PASSES. WHILE DAMAGING WIND AND LARGE HAIL MAY OCCUR... EXPECTED SUPERCELLS MAY PRODUCE ISOLATED TORNADOES AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED TODAY. 07
In the hours before
Local storm report, Apr 10, 7:12 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
712 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 4 S HOHENWALD 35.49N 87.56W
04/10/2009 LEWIS TN CO-OP OBSERVER
TREES DOWN ON POWER LINES, WITH POWER OUTAGES.
&&
BBOYDSpecial weather statement, Apr 10, 7:46 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 746 AM CDT FRI APR 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-101800- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 746 AM CDT FRI APR 10 2009 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TODAY... A SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATER THIS MORNING AND INTO THE AFTERNOON...AS A LOW PRESSURE SYSTEM PULLS OUT OF SOUTHERN MISSOURI AND HEADS ACROSS SOUTHERN ILLINOIS AND THROUGH CENTRAL KENTUCKY DURING THE DAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING...AND DURING THE AFTERNOON WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE. APRIL AND MAY ARE PEAK SEVERE WEATHER MONTHS IN MIDDLE TENNESSEE. NOW IS THE TIME TO GIVE SOME THOUGHT AS TO WHERE YOU AND YOUR FAMILY WILL SEEK SHELTER...SHOULD A TORNADO WARNING BE ISSUED FOR YOUR LOCATION. THE FOLLOWING ARE A FEW TORNADO SAFETY RULES... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND FORECASTS ON THIS POTENTIAL SEVERE WEATHER OUTBREAK. BOYD
Local storm report, Apr 10, 9:32 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
932 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL CLARKSVILLE 36.56N 87.35W
04/10/2009 M0.50 INCH MONTGOMERY TN PUBLIC
MARBLE SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
CLARKSVILLE.
&&
JBWLocal storm report, Apr 10, 9:51 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
951 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 4 S HOHENWALD 35.49N 87.56W
04/10/2009 LEWIS TN CO-OP OBSERVER
TREES DOWN ON POWER LINES, WITH POWER OUTAGES.
0838 AM HAIL CLARKSVILLE 36.56N 87.35W
04/10/2009 M0.50 INCH MONTGOMERY TN PUBLIC
MARBLE SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
CLARKSVILLE.
&&
JBWLocal storm report, Apr 10, 10:37 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL 1 SE BIG SANDY 36.22N 88.07W
04/10/2009 E0.25 INCH BENTON TN EMERGENCY MNGR
PEA SIZE HAIL OCCURRING JUST SOUTHEAST OF BIG SANDY
REPORTED BY EMERGENCY MANAGER THROUGH NAWAS.
&&
LAROSAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:54 AM CDT | Severe Thunderstorm Warning | OHX | Sumner | 36 min |
| Apr 10, 4:30 AM CDT | Tornado Warning | OHX | Maury | 30 min |
| Apr 10, 4:37 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 38 min |
| Apr 10, 10:20 AM CDT | Tornado Warning | OHX | Benton, Houston, Stewart | 55 min |
| Apr 10, 10:54 AM CDT | Areal Flood Advisory | OHX | Benton | 3 hr |
| Apr 10, 11:02 AM CDT | Tornado Warning | OHX | Houston, Montgomery, Stewart | 43 min |
| Apr 10, 11:06 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 24 min |
| Apr 10, 11:22 AM CDT | Tornado Warning | OHX | Perry, Wayne | 38 min |
| Apr 10, 11:27 AM CDT | Tornado Warning | OHX | Dickson, Montgomery | 33 min |
| Apr 10, 11:30 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 30 min |
| Apr 10, 11:36 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 39 min |
| Apr 10, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 38 min |
| Apr 10, 11:44 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 46 min |
| Apr 10, 11:51 AM CDT | Tornado Warning | OHX | Lewis, Perry | 24 min |
| Apr 10, 11:57 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 33 min |
| Apr 10, 12:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 45 min |
| Apr 10, 12:06 PM CDT | Tornado Warning | OHX | Wayne | 24 min |
| Apr 10, 12:07 PM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson | 38 min |
| Apr 10, 12:14 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 31 min |
| Apr 10, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Williamson | 42 min |
| Apr 10, 12:19 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 26 min |
| Apr 10, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 37 min |
| Apr 10, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 52 min |
| Apr 10, 12:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 50 min |
| Apr 10, 12:29 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 46 min |
| Apr 10, 12:31 PM CDT | Tornado Warning | OHX | Giles, Marshall, Maury | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Wilson | 42 min |
| Apr 10, 12:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 23 min |
| Apr 10, 12:43 PM CDT | Tornado Warning | OHX | Maury, Williamson | 32 min |
| Apr 10, 12:46 PM CDT | Tornado Warning | OHX | Giles, Marshall | 29 min |
| Apr 10, 12:49 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Maury | 26 min |
| Apr 10, 12:50 PM CDT | Tornado Warning | OHX | Davidson, Williamson, Wilson | 25 min |
| Apr 10, 12:52 PM CDT | Tornado Warning | OHX | Macon, Sumner | 23 min |
| Apr 10, 12:56 PM CDT | Tornado Warning | OHX | Marshall, Maury | 34 min |
| Apr 10, 12:57 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 10, 12:58 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 32 min |
| Apr 10, 1:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall | 30 min |
| Apr 10, 1:12 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 33 min |
| Apr 10, 1:22 PM CDT | Tornado Warning | OHX | Clay, Macon | 23 min |
| Apr 10, 1:22 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 38 min |
| Apr 10, 1:24 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Apr 10, 1:32 PM CDT | Tornado Warning | OHX | Giles | 43 min |
| Apr 10, 1:36 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith, White | 39 min |
| Apr 10, 1:42 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Warren | 48 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 27 min |
| Apr 10, 1:51 PM CDT | Tornado Warning | OHX | DeKalb, Jackson, Overton, Putnam | 39 min |
| Apr 10, 1:57 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 48 min |
| Apr 10, 2:09 PM CDT | Tornado Warning | OHX | Fentress, Overton, Putnam, White | 51 min |
| Apr 10, 2:15 PM CDT | Tornado Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 30 min |
| Apr 10, 2:25 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 35 min |
| Apr 10, 2:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 43 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, Warren, White | 47 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.